Post # 1
I’m very frustrated and feel like I want to cry. About a month ago I decided I wanted to go on birth control and about two weeks later I broke out in rashes on my face, arms, back and legs. My feet and other parts of my body would also swell up. Now I thought maybe it was something else but the only thing new I was using was the birth control. So I went to the doctor and I got off the birth control. Well about a month later now the swelling is gone and I still get the occasional spot on my arm or hand but its almost gone. I went back to the doctor and she decided that she wanted to put me on a totally different pill because it’s rare to have a reaction to more than one. Well…it’s three days later and hives and swelling are appearing on my knees, stomach, hands and arms. 🙁 I don’t know why I keep breaking out or what I’m going to do next. We talked and said that if I had the same issue to wait again and try the patch next. I’m just so frustrated and don’t know how I can be breaking out to two different kinds of combination pills.
Have any bees had this experience or have any advice?
Post # 3
@buggaboo6: What are the pills? Maybe they have the same filler?
Post # 4
@buggaboo6: Girlfriend, let me tell you.
I’ve experienced something sort of similar for the past few years. Except in my case, when I went OFF BC pills I got hives EVERWHERE. They lasted for weeks. Went back on the pill, they slowly went away…has happened a few times and I’ve seen many allergy specialists who haven’t been able to give me any answers.
One thing I did find that helped was I was drinking a lot of diet soda, and I cut that from my diet, and I am now off the pill and not experiencing any hives. The last few times I was on the pill, I was using Alesse – but the allergists REFUSED to believe it had anything to do with the pill or my horomones. I think my horomones are directly linked and I plan on going to a horomone specialist to get their opinion and see if anything is out of wack.
Good luck to you, I know how devistatingly frustrating, uncomfortable and embarrassing a reaction like this can be!
Post # 5
@buggaboo6: I haven’t had experience of it but a friend has and she can’t go on any birth control pill